Alert archive / Florida / Small Craft Advisories in 2011

Small Craft Advisory 39, NWS Tallahassee, FL

December 20, 2011

NWS Tallahassee, FL issued this small craft advisory at Dec 20, 2011, 3:59 AM EST. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Dec 20, 2011, 3:59 AM EST (08:59 UTC)
Expired
Dec 21, 2011, 8:49 PM EST
In force
41 hr
Issued by
NWS Tallahassee, FL

The text

As transmitted, in the capitals the NWS used until 2016.

996 
WHUS72 KTAE 200859
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
359 AM EST TUE DEC 20 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM EST WEDNESDAY
FROM THE OCHLOCKONEE RIVER WESTWARD TO DESTIN...

GMZ750-755-770-775-202145-
/O.NEW.KTAE.SC.Y.0039.111220T0859Z-111221T0900Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
359 AM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST WEDNESDAY. 

* WINDS...SOUTHEAST AROUND 20 KNOTS WITH GUSTS AROUND 25 KNOTS.

* SEAS...5 TO 7 FEET...HIGHEST FURTHER OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

DVD
8 follow-up statements
999 
WHUS72 KTAE 201515
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 AM EST TUE DEC 20 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM EST WEDNESDAY
FROM THE OCHLOCKONEE RIVER WESTWARD TO DESTIN...

GMZ750-755-770-775-202200-
/O.CON.KTAE.SC.Y.0039.000000T0000Z-111221T0900Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1015 AM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST
WEDNESDAY...

* WINDS...SOUTHEAST AROUND 20 KNOTS WITH GUSTS AROUND 25 KNOTS.

* SEAS...5 TO 7 FEET...HIGHEST FURTHER OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CAMP
202 
WHUS72 KTAE 202032
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 PM EST TUE DEC 20 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 AM EST WEDNESDAY
FROM APALACHICOLA WESTWARD TO DESTIN...

GMZ755-775-202145-
/O.CAN.KTAE.SC.Y.0039.000000T0000Z-111221T0900Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
332 PM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

GMZ750-770-210400-
/O.EXT.KTAE.SC.Y.0039.000000T0000Z-111221T1600Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
332 PM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EST WEDNESDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 AM EST
WEDNESDAY. 

* WINDS...SOUTHEAST AROUND 20 KNOTS BECOMING SOUTH LATE.

* SEAS...5 TO 8 FEET...HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

CAMP
061 
WHUS72 KTAE 210240
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
940 PM EST TUE DEC 20 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 11 AM EST WEDNESDAY
FROM APALACHICOLA WESTWARD TO DESTIN...

GMZ750-770-210930-
/O.CON.KTAE.SC.Y.0039.000000T0000Z-111221T1600Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
940 PM EST TUE DEC 20 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
WEDNESDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
WEDNESDAY. 

* WINDS...SOUTHEAST 15 TO 20 KNOTS.

* SEAS...5 TO 8 FEET...HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
667 
WHUS72 KTAE 210845
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
345 AM EST WED DEC 21 2011

...A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST
WEDNESDAY FROM APALACHICOLA WESTWARD TO DESTIN...

GMZ750-770-211500-
/O.CON.KTAE.SC.Y.0039.000000T0000Z-111221T1600Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
345 AM EST WED DEC 21 2011

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 AM EST THIS
MORNING...

* WINDS...SOUTHEAST AROUND 20 KNOTS.

* SEAS...5 TO 7 FEET...HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRIGAN
021 
WHUS72 KTAE 211048
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
548 AM EST WED DEC 21 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 1 PM EST WEDNESDAY
FROM THE OCHLOCKONEE RIVER WESTWARD TO DESTIN...

GMZ755-775-211800-
/O.EXB.KTAE.SC.Y.0039.000000T0000Z-111221T1800Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
548 AM EST WED DEC 21 2011

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...


* WINDS...SOUTHEAST AROUND 20 KNOTS.

* SEAS...4 TO 6 FEET...HIGHEST OFFSHORE.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

GMZ750-770-211800-
/O.EXT.KTAE.SC.Y.0039.000000T0000Z-111221T1800Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
548 AM EST WED DEC 21 2011

...THE SMALL CRAFT ADVISORY HAS BEEN EXTENDED UNTIL 1 PM EST THIS
AFTERNOON...

* WINDS...SOUTHEAST AROUND 20 KNOTS.

* SEAS...5 TO 7 FEET...HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

HARRIGAN
681 
WHUS72 KTAE 211457
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
957 AM EST WED DEC 21 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 4 PM EST WEDNESDAY
FROM THE OCHLOCKONEE RIVER WESTWARD TO DESTIN...

GMZ750-755-770-775-212100-
/O.EXT.KTAE.SC.Y.0039.000000T0000Z-111221T2100Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
957 AM EST WED DEC 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

* WINDS...SOUTHEAST AROUND 20 KNOTS.

* SEAS...6 TO 9 FEET...HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
254 
WHUS72 KTAE 212049
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
349 PM EST WED DEC 21 2011

...A SMALL CRAFT ADVISORY IS IN EFFECT UNTIL 11 PM EST WEDNESDAY
FROM THE OCHLOCKONEE RIVER WESTWARD TO DESTIN...

GMZ755-775-212200-
/O.CAN.KTAE.SC.Y.0039.000000T0000Z-111221T2100Z/
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
349 PM EST WED DEC 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 


$$

GMZ750-770-220400-
/O.EXT.KTAE.SC.Y.0039.000000T0000Z-111222T0400Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
349 PM EST WED DEC 21 2011

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 11 PM EST THIS
EVENING. 

* WINDS...SOUTH 15 TO 20 KNOTS.

* SEAS...6 TO 8 FEET...HIGHEST WELL OFFSHORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$
978 
WHUS72 KTAE 220149
MWWTAE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE TALLAHASSEE FL
849 PM EST WED DEC 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

GMZ750-770-220300-
/O.CAN.KTAE.SC.Y.0039.000000T0000Z-111222T0400Z/
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
849 PM EST WED DEC 21 2011

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS CANCELLED THE
SMALL CRAFT ADVISORY. 

SEAS HAVE DROPPED BELOW 7 FEET AND THE ADVISORY IS NO LONGER
NECESSARY. 

$$


18-WOOL

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this small craft advisory went out at Dec 19, 9:33 PM EST, 6 hours 26 minutes earlier.

Area forecast discussion, Dec 19, 9:33 PM EST, 6 hours 26 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
933 PM EST Mon Dec 19 2011

.SYNOPSIS...The long wave pattern across the CONUS this evening
features a ridge over the Pac NW, a trough over the Southwest, and a
downstream ridge over the Southeast. A surface high is centered off
the Carolina coast and is ridging westward across the Gulf coast
states. A low pressure system is organizing over the southern high
plains. Radar shows some isolated showers moving northward over the
N. Central Gulf toward the western FL Panhandle.

&&

.NEAR TERM (through Tonight)...
Few changes were necessary to tonight's inherited forecast which
covered the possibility of an isolated shower making it ashore into
the Panhandle. We did insert some patchy fog over the eastern zones
which is supported by the VSREF. Multilayer cloud cover should limit
the western extent of any fog that develops. Temps will be far
milder tonight than the last two mornings with eastern areas getting
into the upper 40s and western areas only dropping into the lower to
mid 50s.

&&

.MARINE (Tonight through Friday)...We are already seeing exercise
caution level winds at buoy 42039 this evening. These elevated winds
will continue throughout the first half of the week and into
Wednesday before the pressure gradient begins to weaken. Advisory
conditions are even possible across the marine area on Tuesday,
especially over the western legs. Strong onshore flow will generate
high surf along the Florida Panhandle Beaches on Tuesday and
Wednesday producing dangerous rip currents.

&&

.AVIATION (through 00Z Wednesday)...
VFR conditions will hold this evening at all sites.  However, later
tonight increasing RH on moist southeast flow and cooling
temperatures will promote low clouds and patchy fog around sunrise.
MVFR cigs are expected for most sites late tonight...with even
isolated IFR ceilings/visibilities.  By mid morning...expect
conditions will improve over GA and the eastern FL panhandle.  MVFR
ceilings and a scattered showers will likely develop/persist over
southeast AL and the western FL panhandle ahead of another weather
system.

&&

.FIRE WEATHER...Moisture and clouds will continue to increase across
the area as winds become more southerly ahead of an approaching
upper level disturbance. As the disturbance approaches on Tuesday,
rain chances will gradually increase from west to east, and clouds
will thicken and lower. Patchy fog will develop tonight, with more
widespread fog expected to form on Tuesday night. Scattered showers
will develop from west to east across most of the area Tuesday
afternoon and Tuesday night as the disturbance passes. A relatively
unsettled weather pattern will remain across the area for the rest
of the forecast period, and Red Flag conditions are not expected
through the coming week.

&&

.PREV DISCUSSION (DATE/TIME GROUP)...
210 PM EST Mon Dec 19 2011

SHORT TERM...(Tonight through Wednesday Night).
Model guidance isn't too much help this cycle as there is little
agreement on intensity and placement of rain chances. What overlap
there is seems to be centered across the northwestern portion of the
forecast area. It is in this area that the models seem to
concentrate what forcing exists with the eastward moving upper level
system. The mid level ridge off to the east of Florida is predicted
to remain relatively strong and force most of the energy from the
U.S. Southwest and West Texas up and into the Ohio River Valley and
into the more progressive northern stream flow. This essentially
will limit the southeastward progression of any frontal systems.
Thus, in this pattern felt it was better to follow the less
progressive NAM guidance this cycle and indicate lower rain chances
across our southeastern zones through the period, but still high
chance to low end likely rain chances off to the north, particularly
on Tuesday night into Wednesday when what decent dynamics there is
will be passing in closest proximity through the Tennessee Valley.

With the inability of the cold front to get into the region
throughout the period, unseasonably warm temperatures (especially at
night) are expected throughout the short term period. Overnight lows
(with the exception of tonight) will likely be in the lower 60s over
the interior with mid to upper 60s along the immediate coast.
Temperatures in the afternoon will generally be contingent on
whether early morning cloud cover dissipates quick enough to allow
for decent afternoon heating. A few breaks in the cloud cover will
easily allow temperatures to warm into the low to mid 70s each
afternoon.

LONG TERM...(Thursday through Monday).
The overall synoptic pattern across the continental U.S. will
continue to be very progressive while also marked by increasingly
steeper trofs, which may lead to some very potent systems by the end
of the period (with perhaps the 1st real shot of pure arctic air
penetrating into the deep south by next Monday or Tuesday. However,
given the fact we are looking towards the 7th day or longer of the
extended period, a tempered approach will be taken at this time, as
we still have the luxury of waiting until more certainty and model
to model continuity exists before forecasting any event which may
reach or exceed 2 Std. Deviations in occurrence (especially
involving Arctic Air over the SE U.S.

Initially, the low pressure systems progged to impact our area
will be weaker in nature, but may begin with a more stubborn trof
which will get us off to a wet start on Thursday which may linger
through the much of the day on Saturday. However, we would be in
the warm sector for this 1st system so highs and lows will be fcst
well above climo. The next system (which is peaking our interest
with the potential Arctic Air behind it) may already be right on
its heels in carving out a very steep trof in the western GMEX on
Sunday, with yet another batch of sct/nmrs showers and
thunderstorms impacting the CWA from Sun through Mon. It should be
noted that the 00Z GFS is currently much more robust with the
Arctic Air at the end of the period than the older 12Z ECMWF, but
could see this easily changing over the course of time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Tallahassee   49  74  61  74  60 /  10  10  40  30  10
Panama City   58  71  65  73  63 /  10  30  60  30  10
Dothan        54  71  62  74  61 /  10  40  70  40  20
Albany        49  73  58  73  61 /  10  20  50  40  20
Valdosta      48  74  56  75  58 /   0  10  20  20  10
Cross City    48  74  58  75  57 /   0   0  10  10  10
Apalachicola  56  71  64  72  63 /  10  10  50  30  10

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...None.
GA...None.
FL...None.
GM...None.

&&

Aviation...Evans
Marine...Godsey
Fire Weather...Duval
Previous Discussions...Godsey/Gould
Rest of Discussion...Wool
Hazardous weather outlook, Dec 19, 9:16 PM EST, 6 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
916 PM EST MON DEC 19 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-201100-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
916 PM EST MON DEC 19 2011 /816 PM CST MON DEC 19 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...THE FLORIDA BIG BEND AND
PANHANDLE...AND THE ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. WINDS ARE
FORECAST TO BE 15 TO 20 KNOTS TONIGHT. MARINERS ARE ENCOURAGED TO
EXERCISE CAUTION. PATCHY FOG WILL BE POSSIBLE OVER SOUTHWEST AND
SOUTH CENTRAL GEORGIA AND THE FLORIDA BIG BEND.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
AN UNSETTLED PATTERN IS EXPECTED FOR THE NEXT SEVERAL DAYS WITH AT
LEAST A LOW END CHANCE OF SHOWERS AND POSSIBLY A THUNDERSTORM OVER
PARTS OF THE AREA EACH DAY. HOWEVER...SEVERE STORMS ARE NOT
CURRENTLY EXPECTED AND THE PROBABILITY FOR WIDESPREAD HAZARDOUS
WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

WOOL/DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 20, 4:44 AM ESTRip Current StatementTAEBay, Gulf, Walton20 hr

Nearby

Small Craft Advisories in Florida, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.